MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC, XW, 22", RDLA, ELR, 500 LB

MEDLINE INDUSTRIES, LP MEDLINE; WC, XW, 22", RDLA, ELR, 500 LB
Catalog Number KX228V21E
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the front wheel, wheel bearing fell off.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the front wheel, wheel bearing fell off.

Brand Name
MEDLINE
Common Device Name
WC, XW, 22", RDLA, ELR, 500 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key25009852
Report Number1417592-2026-00615
Device Sequence Number10100962
Product Code IOR
UDI-Device Identifier00193489179913
UDI-Public00193489179913
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberKX228V21E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown